Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    justin2305's Avatar
    justin2305 is offline Senior Member
    Join Date
    Sep 2004
    Location
    Texas
    Posts
    1,552

    Unhappy is nolva giving me these head aches???

    hey guys im in the middle of pct right now and everytime i take my nolva a good 30mins or so afterwards i get a dang head ache.. does anyone else get head aches while on nolva???just making sure im not abnormal lol thanks guys

  2. #2
    justin2305's Avatar
    justin2305 is offline Senior Member
    Join Date
    Sep 2004
    Location
    Texas
    Posts
    1,552
    anyone have this problem???

  3. #3
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    no sorry bro i'am fine with nolva

  4. #4
    justin2305's Avatar
    justin2305 is offline Senior Member
    Join Date
    Sep 2004
    Location
    Texas
    Posts
    1,552
    Quote Originally Posted by stocky121
    no sorry bro i'am fine with nolva
    it has to be the nolva though i think cuz until i started taking it i was fine... huh dunno i guess ppls bodys react different to the stuff

  5. #5
    justin2305's Avatar
    justin2305 is offline Senior Member
    Join Date
    Sep 2004
    Location
    Texas
    Posts
    1,552
    bump^^ anyone?

  6. #6
    jixxxer's Avatar
    jixxxer is offline Associate Member
    Join Date
    Apr 2005
    Location
    Posts
    153
    I ve been having them and Im haft way thur my pct also. I was thinking it was the nolva.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •